# SDR UPS03240115

- Difficulty date: January 15, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Lt Stairwell
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI, LT STAIRWELL HORIZONTAL WEB IS CHAFED UNDERNEATH LT & RT AIRCON.  FLOW CONTROL & SOV'S.  REPAIR CARRIED OUT IAW SRM 51-40-02.
